MathSciNet Relay Station
MathSciNet bibliographic data
MR1399688 (97h:58175) 58G32 (58B20 60H07)
Cruzeiro, Ana-Bela; Malliavin, Paul Renormalized differential geometry on path space: structural equation, curvature. J. Funct. Anal. 139 (1996), no. 1, 119–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement